Product Type: Panadol Pain Relief
Newest Review: ... painkillers from the local Tesco supermarket just in case they were needed. I chose Panadol Advance mainly because they were on offer at a ... more
Advanced relief from Panadol..
Member Name: angelboouk
Advantages: quick to get to work, effective, packaging, current price
Disadvantages: quite big to swallow
Panadol Advance are tablets suitable for those over the age of 6 years old. Each tablet contains 500mg of paracetamol and care should be taken not to overdose with these tablets. The tablets are presented in a little plastic box which opens up like a book. Inside, there are two strips of tablets and lots of information on the tablets.
These tablets can be taken to relieve the pain associated with headache, backache, toothache, fever, period pain, migraine and also mild arthritic pain. You should discuss taking these tablets with your doctor if you are pregnant, breastfeeding or suffer from various health issues as noted on the box. Side effects are rare but include nausea or allergic reactions amongst other issues. These tablets contain an 'Opti-Zorb' formulation and should be fast to absorb as well as being gentle on your tummy.
The dosage advice is as follows :
*Between age 6 and 12 : 1/2 to 1 tablet every 4 hours with a maximum of 4 tablets in 24hours
*Age 12 and over : 1 or 2 tablets every 4 hours with a maximum of 8 tablets in 24hours
It is recommended that you do not take these for longer than three days in a row and seek doctors advice if symptoms persist. Do not take alongside other products that contain paracetamol.
~Where To Buy~
Panadol Advance can be bought in most chemists and supermarkets. A 16pk is currently available from Tesco priced at £1.00.
When going away from home, either myself or my fiancé always ends up needing some form of painkiller. Our last holiday resulted in us having to source a chemist after I became unwell so before our weekend away, I decided to pick up a pack of painkillers from the local Tesco supermarket just in case they were needed. I chose Panadol Advance mainly because they were on offer at a pound and also because I have used this particular paracetamol in the past. I believe they are normally double this price. I also picked up some cheap ibuprofen to keep in my handbag too.
The packaging design for these tablets is functional and easy to store in the zip compartment within my handbag. The tablets can be popped through the foil backing but quite a bit of pressure is needed to push them through fully. The tablets aren't as small as the paracetamol that I normally buy. They are quite long and thick with a slightly powdery coating. I don't normally have trouble swallowing tablets but do favour something a bit smaller. The first tablet normally goes down smoothly with a large gulp of cold water but nearly every time I have swallowed a second tablet it has become a little stuck in my throat causing me to gag. An extra gulp of water soon dislodges it but I am left with a powdery taste on my tongue. I much prefer the sugar coated ibuprofen over these paracetamol tablets.
Whilst the experience of taking these tablets is the most appealing, I have been pleased by how quickly they have worked for me personally and this is the main reason I have returned to buying them again. On Thursday night, I had a really bad headache and mild fever and with so much to do, I couldn't go for a rest to let it pass. Two paracetamol sorted me out and within 15 minutes, I could feel my headache lifting dramatically and my temperature reducing thus allowing me to get on with packing. I was impressed that my headache remained under control for the rest of the night with no further need to take any more painkillers.
After a rather hectic weekend eating what I pleased, I wasn't surprised that a niggling pain in my mouth became noticeable on the journey home. This developed in to quite painful toothache and whilst I held off taking these tablets for as long as possible, I was feeling sorry for myself and took two to relieve the discomfort. Not only did the paracetamol quickly relieve my toothache, it also provided a good amount of relief from the sore throat I had developed over the weekend. I find that cheaper painkillers tend to target one area at a time but these paracetamol tablets were effective at providing pain relief for different pains at the one time.
Again, the paracetamol was quick to get in to my system and relief was evident for several hours before the toothache pain started to return slowly. If it is still evident by Tuesday then I will make a dentist appointment as taking painkillers on a daily basis is not recommended and I like to follow the recommended advice. It is worth noting that I didn't experience any side effects from taking these paracetamol tablets nor any additional tummy pains. I didn't feel the need to take these tablets alongside ibuprofen as they are effective in their own right. I do take tablets for IBS at the moment and these painkillers haven't caused issues with this medication. Obviously if need to be careful not to overdose on these tablets and you should fully read the instructions before taking them.
Overall I have been pleased by how well these paracetamol tablets have performed. I have taken them in the past for period pain (which I suffer terribly from) and also when my back starts to play up. I would say that they target pain much quicker than cheaper painkillers and the pain relief lasts for longer. They haven't disappointed me on any occasion. They are perfectly suitable for mild to moderate pain caused by many ailments but could be combined with ibuprofen for more severe pain. They are handy to keep in the house or in your bag for when you need some relief and they come recommended by me.
Thanks for reading :)
Summary: a very effective pain killer from Panadol
More reviews in the field of Pain Relief
- Imodium - Help stop that upset tum, for home and away
- im a grown up now!
- Asda Paracetamol capsules - Cheap, easy to swallow - and an ideal store for any ...
- Temporary Relief
- Pain relief at not such a painful price
- Anadin Extra
- Relief from wind and gripe
- A godsend for SPD
- Life Saver
- Feel the burn ... Smell the smell ...
- Nelsons Belladonna
- Mentholatum Deep Relief Dual Action Gel
- Nelsons Arsen Alb
- Nelsons Apis Mel
- Nelsons Calc Carb
- Boots Paracetamol Extra Caffeine, Paracetamol
- Kirkland Signature Acid Controller Maximum Strength Tablets
- Kirkland Signature Acid Reducer Ranitidine Maximum Strength Tablets
- Kirkland Signature Ibuprofen Tablets
- Kirkland Signature Aspirin-Safety Coated Enteric Regular Strength Tablets